# SDR DL76L020179

- Difficulty date: February 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 27,863 hours, 4,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER INOP AFT LEFT CABIN.  REMOVED AND REPLACED BATTERY CHARGER.  CHECKS OK.
